# SDR ASAA0742151

- Difficulty date: October 23, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 46,378 hours, 25,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C168201
- Condition: Misinstalled
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT UNABLE TO ARM L2 DOOR.  FOUND LATCH ASSY INSTALLED INCORRECTLY.  PROPERLY INSTALLED LATCH ASSY.  (REF MM25 61 35 PG 209 & MM SUPP 25 61 35)
